SHERP

A case of anaphylactic reaction to praziquantel treatment

Cited 0 time in webofscience Cited 0 time in scopus
Authors
Shen, Chenghua; Choi, Min-Ho; Bae, Young Mee; Yu, Gui; Wang, Shuhua; Hong, Sung-Tae
Issue Date
2007-03-16
Publisher
American Society of Tropical Medicine and Hygiene
Citation
Am J Trop Med Hyg. 2007 Mar;76(3):603-5.
Keywords
AdultAnaphylaxis/*chemically inducedAnthelmintics/*adverse effectsClonorchiasis/drug therapyDrug Eruptions/*etiologyHumansMalePraziquantel/*adverse effects
Abstract
A 35-year-old Chinese man was administered praziquantel for clonorchiasis, and 30 minutes later he experienced a sudden onset of itching urticaria over his entire body with dyspnea, palpitation, and dizziness. The patient had no recent medication history except for the praziquantel. He was diagnosed as having an anaphylactic reaction with skin eruptions induced by praziquantel. His symptoms subsided after a stomach wash and the administration of anti-anaphylactic medication in emergency department of a regional hospital in the People's Republic of China. The immediate type of hypersensitive reaction to praziquantel is plausible, and this reaction should be considered for praziquantel therapy.
ISSN
0002-9637 (Print)
Language
English
URI
http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=PubMed&dopt=Citation&list_uids=17360893

http://hdl.handle.net/10371/29679
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Medicine/School of Medicine (의과대학/대학원)Parasitology and Tropical Medicine (기생충학전공)Journal Papers (저널논문_기생충학전공)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse